# SDR CA021108013

- Difficulty date: November 5, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 752 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17360015
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) OUTER GLASS FACE PLY 0.12 INCH SHATTERED.
